# SDR DHL2004745502

- Difficulty date: July 2, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A (C) CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED;R/H FUSE HAS A DENT AT BS 480 BELOW STR 23R. DAMAGE OUT OF LIMITS IAW B727 SRM 53-30-1,FIG.1,CUT OUT DAMAGED AREA AND FABBED FILLER FROM 2024-T3 .050 P.O.900980 DIM. 1.8750 INCH X 1.7500 INCH AND DOUBLER FROM 2024-T3 .083 P.O.900790 DIM.10 INCHES X 7.5 INCH IAW B727 SRM 53-30-3 FIG.3, PARTS TREATED AND PRIMED IAW B727 SRM 51-10-2 AND INSTALLED IAW B727 SRM 53-30-3 FIG.3
